Doctor insights on:
Vyvanse Numbness Tingling Hands
Help pls. Last night I thought I ws having heart attack. My body was numb with tingling. Hands were closing due to numbness (i have hist of anxiety)?
First tingling hands&feet about a week (now only here and there)than dry flacky skin including face (up arm/leg to)month later numbness now 2 days, small red painless spot under skin finger print area?
Schedule a visit: You need to set up an office visit with your doctor. There are too many possibilities that need to be excluded. I would not be surprised if lab work is indicated. ...Read more
TINGLING HANDS: Tingling hands and fingers could mean many things. First of all, how long has it been going on. Do you take any medications? If it's both hands and fingers, it could be some nerve problems in the hands. Do you have diabetes? Do see your family doctor or dermatologist. Hope it gets better soon. ...Read more
Many things: This problem mandates a real-time (face-to-face) meeting with a doctor. A history has to be taken along with a examination as well as labs and other tests. Only after all this will your doctor be in a position to tell you what's wrong and what needs to be done to help you. ...Read more
Make sure you do not: Have carpal tunnel and ulnar neuropathy. It would be unlikely to be neuropathy, since your feet are most frequently affected. These are quite common, frequently transient (i get both occasionallly while mt biking, but an injection may cure either problem, or simple surgery. ...Read more
Many causes: Many things can cause tingling of the hands and fingers but some of the most common are: carpal tunnel syndrome, cubital tunnel syndrome, peripheral neuropathy, and herniated disks in the neck/cervical spine. There are also vascular issues that can sometimes cause tingling. ...Read more
Possibly many things: There are many possibilities for this. You might be developing hypothyroidism, with less feeling in your hands. This could be an autoimmune condition, like rheumatoid arthritis, or lupus. It might be a mild form of raynaud's phenomenon, where exposure to cold causes spasm of your vessels in your fingers. Either way, more tests are needed to find out so if it persists, see your dr. For them. ...Read more
Evaluation by a: Health care provider to discuss what may be causing this as common problems such as carpal tunnel may exist but other conditions related to circulation or neck issues or endocrine problems or neuropathy related to a variety of causes may be at play. More information from a detailed history and exam is the first step. ...Read more
Possible neuropathy: Depending on the affected nerves, symptoms of diabetic neuropathy can range from a numbness and tingling sensation, possibly a burning sensation, to an uncomfortable painful sensation of the extremities. Neuropathy may affect your digestive system, urinary tract, blood vessels and the heart. For some people, the symptoms are mild; for others, it can be painful and disabling. ...Read more
Carpal tunnel: Symptoms can be made worse by poor positioning and actvity, keyboard position, wrist rests that are not too high or thick and stretching may help early on. If symptoms persist get evaluated by a hand surgeon ...Read more
Nerve damage: Tingling or numbness in the hands and/or feet is often the first sign of diabetic neuropathy, or damage to the sensory nerves caused by diabetes. Important to get checked by dr. For other causes, improve blood sugar control to slow progression of damage, treatment if painful, & learn daily detailed check of feet to be on alert for infections or injuries you may not feel with neuropathy. ...Read more
I've been taking Vyvanse (lisdexamfetamine) 40mg for 3 days now and today my hands started to get a tingling feeling. Is this something to worry about?
Agree with Dr. Z: Should follow up with your MD. If I was your MD, I would either lower the dose and see how you feel, if doing ok continue on lower dose, if focus is not there then go back up on dose but if side effects return then switch to a different compound. Or even 2o mg am and 2o mg at noon is another option with Vyvanse (lisdexamfetamine). ...Read more